[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.238.168. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 1982

Pityriasis Rosea-like Rash From Captopril

Author Affiliations

From the Departments of Dermatology (Dr Wilkin) and Medicine (Dr Kirkendall), University of Texas Health Science Center, Houston.

Arch Dermatol. 1982;118(3):186-187. doi:10.1001/archderm.1982.01650150048022
Abstract

• Captopril, an orally active dipeptidylcarboxypeptidase inhibitor, is a promising new antihypertensive agent. Cutaneous reactions, including (rarely) a pityriasis rosea-like eruption, are frequently associated with this therapy. Two new cases of a pityriasis rosea-like captopril-induced eruption support a pharmacologic mechanism for the eruption, since it resolved after the dosage of captopril was lowered in one patient and continued when the dosage of captopril remained unchanged in the other patient. However, the eruption later responded to therapy while use of the drug was continued. Captopril should be included among those drugs associated with a pityriasis rosea-like eruption.

(Arch Dermatol 1982;118:186-187)

×